Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Smoothbeamin

LASTING RESULTS WITH ACCUTANE?

I used accutane 40 mg once daily 6 months, clear as a bell! not one little bump! after 3 months though...boom! little red bump shows up and in a matter of weeks to a month his friends joined the party! after 6 months to a year I had acne just as bad as it was! I don't wanna risk my liver for a few months of clarity, when i can get similar results with antibiotics and topicals used in a barrage ...lend your thoughts..

Smoothbeamin... :cool:

Share this post


Link to post
Share on other sites

I used accutane 40 mg once daily 6 months, clear as a bell! not one little bump! after 3 months though...boom! little red bump shows up and in a matter of weeks to a month his friends joined the party! after 6 months to a year I had acne just as bad as it was! I don't wanna risk my liver for a few months of clarity, when i can get similar results with antibiotics and topicals used in a barrage ...lend your thoughts..

Smoothbeamin... :cool:

the 2 people i know who took accutane took it years ago and are still clear (they were both 16 when they took it now one's 20 and one's 22.) some people just need more than one course or some kind of topical maintenance. if you didn't have problems during your firast course you should be fine during a second course.

Share this post


Link to post
Share on other sites

I used accutane 40 mg once daily 6 months, clear as a bell! not one little bump! after 3 months though...boom! little red bump shows up and in a matter of weeks to a month his friends joined the party! after 6 months to a year I had acne just as bad as it was! I don't wanna risk my liver for a few months of clarity, when i can get similar results with antibiotics and topicals used in a barrage ...lend your thoughts..

Smoothbeamin... :cool:

I can understand your concern with the liver damage but in reality the odds of liver damage when you use this drug properly is not very likely. This is, of course provided you're living a healthy lifestyle and taking this drug as it was intended. The issues concerning liver damage and depression are real, yes, but have been blown entirely out of proportion. The one problem associated with this drug that has not be blown out of proportion is the birth defects associated with it. As long as you're using the required two forms of BC or abstaining, chances are you will only deal with some mild side effects.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×